Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Methodological Analysis of Segregation Indexes

Otis Dudley Duncan and Beverly Duncan
American Sociological Review
Vol. 20, No. 2 (Apr., 1955), pp. 210-217
Stable URL: http://www.jstor.org/stable/2088328
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Methodological Analysis of Segregation Indexes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217